# SDR SWAA2023011984326

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e-747 Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT,  LBL 21, BS 727E+14, 727E+18, 747+2, 747+6, 747+8, 747+10, 747+14, & 747+18. THE FLOOR TO SIDEWALL SUPPORT WAS FOUND TO BE OUT OF LIMITS.   REPAIRED ON CUSTOMER CARD TTG8Q00GTK1A.
